# SDR SWAA2023100908926

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 23,522 hours, 11,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY FLASHLIGHTS BELOW FWD FA SEAT WILL NOT TEST<[01] FOUND BOTH FLASHLIGHTS NOT SEATED IN CRADLE AND SEALS BROKEN. RESEATED AND INSTALLED SEALS ON FLASHLIGHTS PER AMM 25-64-00.OPS CK GOOD.
